# SDR FDEA200911194047

- Difficulty date: November 19, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N909FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 52,338 hours, 21,726 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT 2ND INBD COVE PANEL CRACKED AT FASTNER HOLES.  FABRICATED NEW COVE PANEL IAW SRM 57-43-01 FIG 1.  LOCATED AND DRILLED IAW SRM 51-40-05.  INSTALLED NEW COVE PANEL IAW SRM 51-40-02.  MAJOR REPAIR.
